# SDR AWXA200400755

- Difficulty date: July 8, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 45,283 hours, 30,821 cycles
- Engine: Ge CFM56*
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Zone 900 - Lavat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT, DURING 4-DAY CHECK THE FORWARD FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
